Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quantum spaces without group structure


Author: Piotr M. Sołtan
Journal: Proc. Amer. Math. Soc. 138 (2010), 2079-2086
MSC (2000): Primary 46L89, 46L85, 17B37, 81R60, 20G42
Published electronically: February 17, 2010
MathSciNet review: 2596045
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that some well known compact quantum spaces such as quantum tori and some quantum two-spheres do not admit a compact quantum group structure. This is achieved by considering existence of traces, characters and nuclearity of the corresponding $ \mathrm{C}^*$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L89, 46L85, 17B37, 81R60, 20G42

Retrieve articles in all journals with MSC (2000): 46L89, 46L85, 17B37, 81R60, 20G42


Additional Information

Piotr M. Sołtan
Affiliation: Institute of Mathematics, Polish Academy of Sciences – and – Department of Mathematical Methods in Physics, Faculty of Physics, University of Warsaw, Warsaw, Poland
Email: piotr.soltan@fuw.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10265-2
PII: S 0002-9939(10)10265-2
Keywords: Compact quantum group, quantum space, non-commutative topology
Received by editor(s): May 11, 2009
Received by editor(s) in revised form: September 21, 2009
Published electronically: February 17, 2010
Additional Notes: This research was partially supported by a Polish government grant, no. N201 1770 33.
Communicated by: Marius Junge
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.